MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2H8480
Medical Device Problem Codes Detachment of Device or Device Component (2907); Protective Measures Problem (3015); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) clearlink system non dehp solution sets had defects preventing priming of the devices.One (1) set had constant air bubbles which resulted in an occlusion alarm on an unspecified pump during priming with amino acids.While the filter was inspected, a gap was noticed at the area proximal to the bag; further described as "when looking at other tubing this area to filter looks different" and "it sounds like air escaping" when a syringe was used to push and pull.Another filter was pulled which appeared to have the same defect.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction d4 expiration date: updated to n/a.Additional information: d9, h4, h6, h11.H11: one (1) actual device and a companion sample were provided for evaluation.Visual inspection of the returned samples did not identify any abnormalities that could have contributed to the reported condition.Pressure testing, clear passage under water testing, and priming testing were performed, and there were no defects observed that could generate the reported condition.Functional testing was performed connected to a spectrum iq pump with a flow rate of 125 ml per hour, and no defects were observed that could generate the reported condition.The reported condition was not verified.The second device was not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20027756
Report Number1416980-2024-04343
Device Sequence Number8591095
Product Code FPA
UDI-Device Identifier00085412048499
UDI-Public(01)00085412048499(10)R23G26024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2H8480
Device Catalogue Number2H8480
Device Lot NumberR23G26024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown